International Journal of Game Theory

, Volume 6, Issue 4, pp 249–255

A generalization of theKohlberg criterion


DOI: 10.1007/BF01764430

Cite this article as:
Owen, G. Int J Game Theory (1977) 6: 249. doi:10.1007/BF01764430


TheKohlberg criterion, which characterizes the nucleolus of a game (over the set of all imputations) in terms of balanced collections, is here extended to the sets of payoff vectors for various coalition structures. It is shown that one generalization yields a necessary condition; another yields a sufficient condition. A necessary and sufficient condition — which is unfortunately somewhat difficult to verify — is also given.

Copyright information

© Physica-Verlag 1977

Authors and Affiliations

  • G. Owen
    • 1
  1. 1.Department of Mathematical SciencesRice UniversityHouston